Advertisement

Zur Einschliessung des Betragskleinsten Eigenwertes bei Eigenwertaufgaben mit Gewöhnlichen Differentialgleichungen Vierter Ordnung

  • Peter P. Klein
Chapter
  • 76 Downloads
Part of the International Series of Numerical Mathematics / Internationale Schriftenreihe zur Numerischen Mathematik / Serie Internationale D’Analyse Numerique book series (ISNM, volume 48)

Abstract

Sufficient conditions are stated for the general eigenvalue problem My = λ Ny with linear, ordinary, selfadjoint differential expressions M and N of order 4 and 2 respectively to be equivalent with an eigenvalue problem involving a linear, compact, positive integral operator. By means of the theory for such operators the existence of a nonnegative eigenfunction belonging to the smallest positive eigenvalue of the original problem is concluded. The bounds for this eigenvalue, stemming from the quotient theorem for positive operators, are in accordance with those given in [1].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Albrecht, J.: Verallgemeinerung eines Einschließungssatzes von L. Collatz. Z. Angew. Math. Mech. 48 (1968), T43–T46.CrossRefGoogle Scholar
  2. [2]
    Albrecht, J.: Zur optimalen Wahl der Norm beim Iterationsverfahren für Randwertaufgaben. ISNM 31, Birkhäuser Verlag, Basel und Stuttgart, 1976, 263–276.Google Scholar
  3. [3]
    Biollay, Y.: Problèmes de Sturm-Liouville: Bornes pour les valeurs propres et les zéros des fonctions propres. Z. Angew. Math. Phys. 24 (1973), 525–536.CrossRefGoogle Scholar
  4. [4]
    Bohl, E.: Die Theorie einer Klasse linearer Operatoren und Existenzsätze für Lösungen nichtlinearer Probleme in halbgeordneten Banach-Räumen. Arch. Rational Mech. Anal. 15 (1964), 263–288.CrossRefGoogle Scholar
  5. [5]
    Collatz, L.: Eigenwertaufgaben mit technischen Anwendungen. Leipzig: Akad. Verlagsges. Geest & Portig K. G. 1963.Google Scholar
  6. [6]
    Collatz, L.: The numerical treatment of differential equations. Berlin, Göttingen, New York: Springer Verlag 1966.Google Scholar
  7. [7]
    Hartman, P.: Ordinary differential equations. New York, London, Sydney: John Wiley & Sons, Inc. 1964.Google Scholar
  8. [8]
    Krasnoselskii, M. A.: Positive solutions of operator equations. Groningen: P. Noordhoff Ltd. 1964.Google Scholar
  9. [9]
    Stiefel, E. und Ziegler, H.: Natürliche Eigenwertprobleme. Z. Angew. Math. Phys. 1 (1950), 111–138.CrossRefGoogle Scholar
  10. [10]
    Wielandt, H.: Das Iterations verfahren bei nicht selbstadjungierten linearen Eigenwertaufgaben. Math. Z. 50 (1944), 93–143.CrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1979

Authors and Affiliations

  • Peter P. Klein
    • 1
  1. 1.Institut für MathematikTU ClausthalClausthal-ZellerfeldDeutschland

Personalised recommendations